Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Austin/San Antonio, TX

May 15, 20184 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2018, 9:55 PM CDT for 4 counties in Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 9:55 PM CDT (02:55 UTC)
Expired
May 15, 2018, 11:00 PM CDT
In force
65 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Bandera County, TX, Kerr County, TX, Medina County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 94 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 10:24 PM CDTHAIL 15 Ene Utopia, TX
May 15, 10:46 PM CDTTSTM WND DMG1 Nne Sabinal, TXTREE DOWNED BY STRONG WINDS IN SABINAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2018-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2018-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2168 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2073 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS54 KEWX 160255
SVREWX
TXC019-265-325-463-160400-
/O.NEW.KEWX.SV.W.0065.180516T0255Z-180516T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
955 PM CDT TUE MAY 15 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Western Medina County in south central Texas...
  Western Bandera County in south central Texas...
  Central Kerr County in south central Texas...
  Northeastern Uvalde County in south central Texas...

* Until 1100 PM CDT

* At 954 PM CDT, a severe thunderstorm was located 11 miles northeast
  of Lost Maples State Natural Area, or 12 miles northwest of Medina,
  moving south at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Medina, Hondo, Tarpley, Sabinal, Utopia and D'Hanis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2997 9955 2997 9928 2922 9915 2921 9956
TIME...MOT...LOC 0254Z 356DEG 41KT 2990 9942 

HAIL...1.75IN
WIND...60MPH
 
$$

CP
3 follow-up statements
241 
WWUS54 KEWX 160307
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1007 PM CDT TUE MAY 15 2018

TXC265-160317-
/O.CAN.KEWX.SV.W.0065.000000T0000Z-180516T0400Z/
Kerr TX-
1007 PM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KERR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2989 9955 2991 9933 2990 9927 2922 9915
      2921 9956
TIME...MOT...LOC 0307Z 358DEG 34KT 2981 9943 

$$

TXC019-325-463-160400-
/O.CON.KEWX.SV.W.0065.000000T0000Z-180516T0400Z/
Medina TX-Bandera TX-Uvalde TX-
1007 PM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN MEDINA...WESTERN BANDERA AND NORTHEASTERN UVALDE
COUNTIES...

At 1007 PM CDT, a severe thunderstorm was located 8 miles east of
Lost Maples State Natural Area, or 8 miles northeast of Vanderpool,
moving south at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Hondo, Tarpley, Sabinal, Utopia and D'Hanis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2989 9955 2991 9933 2990 9927 2922 9915
      2921 9956
TIME...MOT...LOC 0307Z 358DEG 34KT 2981 9943 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
615 
WWUS54 KEWX 160332
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1032 PM CDT TUE MAY 15 2018

TXC019-160341-
/O.CAN.KEWX.SV.W.0065.000000T0000Z-180516T0400Z/
Bandera TX-
1032 PM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BANDERA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2962 9955 2962 9922 2922 9915 2921 9956
TIME...MOT...LOC 0331Z 334DEG 33KT 2957 9941 

$$

TXC325-463-160400-
/O.CON.KEWX.SV.W.0065.000000T0000Z-180516T0400Z/
Medina TX-Uvalde TX-
1032 PM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN MEDINA AND NORTHEASTERN UVALDE COUNTIES...

At 1031 PM CDT, a severe thunderstorm was located 7 miles southeast
of Utopia, or 9 miles southwest of Tarpley, moving southeast at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Hondo, Sabinal, Utopia and D'Hanis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2962 9955 2962 9922 2922 9915 2921 9956
TIME...MOT...LOC 0331Z 334DEG 33KT 2957 9941 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
063 
WWUS54 KEWX 160347
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1047 PM CDT TUE MAY 15 2018

TXC325-463-160400-
/O.CON.KEWX.SV.W.0065.000000T0000Z-180516T0400Z/
Medina TX-Uvalde TX-
1047 PM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WESTERN MEDINA AND NORTHEASTERN UVALDE COUNTIES...

At 1047 PM CDT, a severe thunderstorm was located 7 miles northeast
of Sabinal, or 15 miles west of Hondo, moving south at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hondo, Sabinal, Utopia and D'Hanis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2962 9955 2962 9922 2922 9915 2921 9956
TIME...MOT...LOC 0347Z 355DEG 39KT 2940 9939 

HAIL...0.75IN
WIND...60MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:11 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 15, 7:11 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
711 PM CDT Tue May 15 2018

.AVIATION...
A line of SHRA/TSRA is moving south across the eastern Hill Country.
Have replaced the PROB30 for KAUS with a VCTS from 02z to 06z as the
line passes just west of the site. Will monitor its progress for
possible impacts to KSAT/KSSF. TSRA over the Serranias del Burro
should remain over that higher terrain until dissipation and have
removed mention from KDRT. VFR skies will prevail going into the
overnight, except brief MVFR or lower CIGs/VSBYs in SHRA/TSRA. MVFR
CIGs will develop later tonight, closer to morning and mix out to VFR
around mid morning on Wednesday. Wind gusts to 50 KTs are possible
with the SHRA/TSRA, otherwise S to SE winds 5 to 12 KTs will prevail.

&&

.PREV DISCUSSION... /ISSUED 301 PM CDT Tue May 15 2018/

SHORT TERM (Tonight through Wednesday Night)...
There are still a lot of uncertainties regarding the short-term
forecast as is usual the case with these subtle disturbances within
northwest flow aloft. The best upper support for convection will be
just to the north of our area and this is where some convection has
already developed. We will have to watch these areas for possible
south or southeast movement into our CWA late this afternoon and
evening. First, scattered thunderstorms have developed to the west of
Val Verde County near the dryline. As these storms become
sustained, 700-300 mb mean winds from the west could bring this
activity into Val Verde County around 5-7 PM. Will forecast 20/30
PoPs this evening for the northern Rio Grande Plains for this
potential activity.

A second area of storms is developing near a surface low northeast
of Midland. The best potential for these storms to make it to the CWA
would be for them to congeal into a small complex that would become
cold-pool dominated. Forward-propagation vectors point to the
southeast by 00z and this would bring the potential storms into the
northern Hill Country after 00z. The latest HRRR does support this
scenario and the latest satellite imagery looks promising for
additional development needed for cold-pool generation.

A third area of storms is located southwest of Fort Worth and these
storms are moving stationary. Think these could eventually move
southeast and clip the CWA later this afternoon, but probabilities
are pretty low as these are a little too far east. A fourth area of
storms is currently near the TX/OK border and does have a developed
cold pool associated with the storms moving to the south as evident
on the latest visible satellite imagery. Current movement of the
boundary is to the south and the latest HRRR moves this system SSE
through the evening hours into the northeastern CWA around 4-6z. The
third area of storms mentioned could impact the storms are they may
cut off the boundary. The HRRR does not have the third area as robust
as currently occurring. Will forecast 20 to 40 PoPs for north and
northeastern CWA for tonight.

Any storms that do move into the CWA this evening should be in a
weakened state as the boundary layer slightly cools and inhibition
increases. A strong storm or two will be possible initially and the
SPC has the northern Hill Country and Edwards Plateau in a marginal
risk of severe storms. By morning, lows will be in the upper 60s to
lower 70s with patchy fog possible in the Coastal Plains.

Most of tomorrow will remain dry but there could be additional storms
develop northwest of our CWA that move into the Edwards Plateau and
northern Hill Country in the late afternoon or evening hours.
Overall, think the coverage of storms will be less as shortwave
ridging begins to move into the area. Highs tomorrow will be in the
lower 90s to upper 90s with the higher values along the Rio Grande.

LONG TERM (Thursday through Tuesday)...
Shortwave ridging will be the main player for the beginning of the
long-term forecast. Dry and hot weather is expected Thursday through
Saturday. 850 mb temps along the Rio Grande will be up to 26C
Thursday afternoon and we should see the first 100 degree day of the
season for Del Rio Thursday with middle 90s along the I-35 corridor.
850 temps will cool slightly Friday and temps should be a degree or
two cooler. As the ridge slides to the east Sunday, storm chances
will return to the forecast for the northwest CWA Sunday and Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  94  70  95  71 /  30  -   10  -    0
Austin Bergstrom Intl Airport  68  92  66  93  69 /  30  -   10  -    0
New Braunfels Muni Airport     68  92  66  93  68 /  20   0  -    0   0
Burnet Muni Airport            70  92  68  93  69 /  40  20  20  -    0
Del Rio Intl Airport           73  98  73 100  73 /  30  -   -    0   0
Georgetown Muni Airport        70  93  68  93  69 /  30  20  20  -    0
Hondo Muni Airport             70  94  67  96  67 /  20  -   -    0   0
San Marcos Muni Airport        69  92  66  93  69 /  20   0  -   -    0
La Grange - Fayette Regional   70  92  68  93  71 /  20   0  -   -    0
San Antonio Intl Airport       71  92  70  95  70 /  20   0  -    0   0
Stinson Muni Airport           70  93  69  96  70 /  10   0  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...04
Synoptic/Grids...Williams
Public Service/Data Collection...YB
Hazardous weather outlook, May 15, 4:44 AM CDT, 17 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
444 AM CDT Tue May 15 2018

TXZ171>173-183>194-202>209-217>225-228-160945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
444 AM CDT Tue May 15 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Strong thunderstorms are possible across the Hill Country and
southern Edwards Plateau late this afternoon and evening. This
activity should come to an end by midnight tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 15, 6:58 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
658 PM CDT TUE MAY 15 2018

TXZ191-192-160045-
Hays TX-Travis TX-
658 PM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS AND WESTERN
TRAVIS COUNTIES UNTIL 745 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lago Vista, or 12 miles west of Cedar Park, moving south at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Dripping Springs, Tanglewood Forest, Lakeway, Lago Vista, Bee
Cave, West Lake Hills, Hudson Bend, The Hills, Rollingwood, Bear
Creek, Barton Creek, Shady Hollow, Mansfield Dam, Onion Creek,
Driftwood, Jonestown, Briarcliff, Manchaca and Point Venture.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3015 9767 3012 9823 3041 9814 3046 9810
      3049 9810 3049 9811 3053 9810 3053 9795
TIME...MOT...LOC 2357Z 356DEG 29KT 3049 9805

CP
Local storm report, May 15, 7:01 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             2 NW BERTRAM            30.76N 98.09W
05/15/2018  E0.88 INCH       BURNET             TX   PUBLIC

&&

BMW
Special weather statement, May 15, 7:46 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
746 PM CDT TUE MAY 15 2018

TXZ171-186-188>191-206-160200-
Comal TX-Blanco TX-Gillespie TX-Kerr TX-Llano TX-Hays TX-Kendall TX-
746 PM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR HAYS...NORTHEASTERN KERR...
BLANCO...SOUTHWESTERN LLANO...GILLESPIE...KENDALL AND NORTHEASTERN
COMAL COUNTIES UNTIL 900 PM CDT...

At 746 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Cypress Mill to near Sandy to
Hilda. Movement was southwest at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kyle, Kerrville, Fredericksburg, Dripping Springs, Wimberley,
Comfort, Blanco, Round Mountain, Canyon Lake, Johnson City, Ingram,
Woodcreek, Stonewall, Kendalia, Kerrville-Schreiner Park, Rocky Hill,
Cypress Mill, Blumenthal, Henly and Waring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3037 9819 3036 9817 3032 9812 2995 9785
      2983 9890 3015 9934 3029 9934 3029 9930
      3050 9930 3050 9897 3057 9896
TIME...MOT...LOC 0046Z 042DEG 18KT 3036 9814 3032 9852 3060 9912

CP
Local storm report, May 15, 8:36 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             4 NNE BLANCO            30.15N 98.40W
05/15/2018  E1.00 INCH       BLANCO             TX   PUBLIC

&&

BMW
Local storm report, May 15, 8:53 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 PM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     3 ESE BURNET            30.75N 98.18W
05/15/2018                   BURNET             TX   PUBLIC

            SOCIAL MEDIA REPORT OF WIND DAMAGE AT METAL
            MART EAST OF BURNET. SHEET METAL WAS STREWN
            ABOUT AND A GARAGE DOOR WAS BLOWN IN.

&&

BMW
Local storm report, May 15, 9:00 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             3 NNE BLANCO            30.14N 98.40W
05/15/2018  E1.00 INCH       BLANCO             TX   PUBLIC

&&

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:46 PM CDTSpecial Weather StatementEWXBlanco, Gillespie, Hays, Kendall74 min
May 15, 8:12 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall41 min
May 15, 9:17 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr58 min
May 15, 10:58 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala62 min
May 16, 12:15 AM CDTSpecial Weather StatementEWXFrio45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.